# SDR MWEA030161

- Difficulty date: April 7, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 39,644 hours, 42,318 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Filler
- Part number: 993749816
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE INTERNAL, CRACK IN MILLED AREA OF INTERNAL LEADING EDGE AT WING STATION XFS112.  FABRICATED AND INSTALLED FILLER, INSTALLED FASTENERS.
